Acta Mathematica, 1984, Volume 154

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (6 articles)

Issue 1

[1] La formule de Plancherel pour les groupes algébriques complexes unimodulaires

Martin Andler C.N.R.S., Université Paris 7

TBD mathscidoc:1701.331655

Acta Mathematica, 154, (1), 1-104, 1983.3
[ Download ] [ 2017-01-08 20:33:03 uploaded by actaadmin ] [ 356 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Unitary derived functor modules with small spectrum

T. J. Enright University of California, San Diego, La Jolla, CA, USA R. Parthasarathy Tata Institute of Fundamental Research, Bombay, India N. R. Wallach Rutgers University, New Brunswick, N.J., USA J. A. Wolf University of California, Berkeley, CA, USA

TBD mathscidoc:1701.331656

Acta Mathematica, 154, (1), 105-136, 1983.11
[ Download ] [ 2017-01-08 20:33:03 uploaded by actaadmin ] [ 595 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A proof of the Bieberbach conjecture

Louis De Branges Purdue University, Lafayette, IN, USA

TBD mathscidoc:1701.331657

Acta Mathematica, 154, (1), 137-152, 1984.9
[ Download ] [ 2017-01-08 20:33:03 uploaded by actaadmin ] [ 2402 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 3

[1] Quasiconformal extension of quasisymmetric mappings compatible with a Möbius group

Pekka Tukia University of Helsinki, Helsinki, Finland

TBD mathscidoc:1701.331658

Acta Mathematica, 154, (3), 153-193, 1980.4
[ Download ] [ 2017-01-08 20:33:03 uploaded by actaadmin ] [ 768 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The analogue of Picard's theorem for quasiregular mappings in dimension three

Seppo Rickman University of Helsinki, Helsinki, Finland

TBD mathscidoc:1701.331659

Acta Mathematica, 154, (3), 195-242, 1983.12
[ Download ] [ 2017-01-08 20:33:03 uploaded by actaadmin ] [ 495 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The density of integer points on homogeneous varieties

Wolfgang M. Schmidt University of Colorado, Boulder, CO, USA

TBD mathscidoc:1701.331660

Acta Mathematica, 154, (3), 243-296, 1982.11
[ Download ] [ 2017-01-08 20:33:04 uploaded by actaadmin ] [ 687 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved